# SDR CALA2023041901171

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767
- Aircraft serial: 29453
- Aircraft time: 79,668 hours, 11,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 141T512516
- Condition: Corroded
- Location: Sta325
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET FLOOR BEAM FOUND CORROSION AT STA325 LBL50 AS PER JC64-5310-1-2602
